THE ABCs OF PARACETAMOL USE
Paracetamol, the active ingredient in fever and pain medicines such as Panadol, is a suitable choice for the whole family.
Just like all medicines, paracetamol may cause side effects however these effects are rare. Follow these 3 steps to minimise the risk of side effects
ALWAYS USE AS DIRECTED
Never exceed the recommended daily dose on pack. Avoid taking the next dose too soon or taking too much at one time.
*Seek medical advice if symptoms persist after 3 days; for infant below 3 months old, seek medical advice if fever persists after 24 hours.
BE AWARE OF YOUR ACTIVES
'Active' ingredients in a medicine directly contribute to treating the symptoms.
Various medicines may contain the same active ingredient, such as paracetamol. If you take more than one medicine with the same kind of active ingredient at a time, it can cause overdosing and increase your chance of harmful side effects.
Read all labels and never give or take more than one medicine containing paracetamol. Ask your doctor if in doubt.
CHECK FOR WARNINGS AND INTERACTIONS
Read labels for warnings and interactions with other medication, alcohol, supplements and existing medical conditions.